# SDR 95FDEA01845

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR0774, FOUND DENT IN THE FUSELAGE SKIN BS 1304 UNDER STR 17R.  REMOVED DAMAGE, FABRICATED DOUBLER, SEALED AND INSTALLED DOUBLER PER FEDEX SRM 53-30-3 FIG 1.
